Publication
Title
Energy dependence of inclusive spectra in annihilation
Author
Language
English
Source (journal)
Physics letters: B. - Amsterdam, 1967, currens
Publication
Amsterdam : 1999
ISSN
0370-2693
Volume/pages
459(1999), p. 397-411
ISI
000081689500056
Full text (Publisher's DOI)
UAntwerpen
Faculty/Department
Research group
Publication type
Affiliation
Publications with a UAntwerp address
External links
Web of Science
Record
Identification
Creation 08.10.2008
Last edited 06.06.2017
To cite this reference